# SDR 98ZZZX1919

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36665
- Make and model: Beech A36
- Aircraft serial: E1696
- Propeller: Mcauly 3A32C406
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: 4E22002
- Condition: Failed
- Location: Prop Ai
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOOT RETAINING STRAP BURST CAUSING BOOT TO COME IN CONTACT WITH PROPELLER SPINNER, SHORTING THE BOOT OUT CAUSING SPARKS.
